Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Operators similar to their adjoints


Author: James P. Williams
Journal: Proc. Amer. Math. Soc. 20 (1969), 121-123
MathSciNet review: 0233230
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0233230-5
Article copyright: © Copyright 1969 American Mathematical Society